Automorphisms of Abstract Affine Near-Rings.

Joseph J., Jr. Malone

Mathematica Scandinavica (1969)

  • Volume: 25, page 128-132
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Malone, Joseph J., Jr.. "Automorphisms of Abstract Affine Near-Rings.." Mathematica Scandinavica 25 (1969): 128-132. <>.

author = {Malone, Joseph J., Jr.},
journal = {Mathematica Scandinavica},
keywords = {generalized rings, nonassociative rings},
pages = {128-132},
title = {Automorphisms of Abstract Affine Near-Rings.},
url = {},
volume = {25},
year = {1969},

AU - Malone, Joseph J., Jr.
TI - Automorphisms of Abstract Affine Near-Rings.
JO - Mathematica Scandinavica
PY - 1969
VL - 25
SP - 128
EP - 132
KW - generalized rings, nonassociative rings
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.